advertisement
Question
Posted by: Tired | 2012/03/12

Provera

My doctor put me on Provera to start my cycles again. I started my period on Friday - very light, but it became very very heavy since yesterday - clear red blood. Is this normal? I started my clomids today (day 4) but I''m scared that because of the heavy bleeding it may not work??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal especially if you have not had a period for a few months. It will not interfere with the action of the Clomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2012/03/15

It is normal especially if you have not had a period for a few months. It will not interfere with the action of the Clomid.

Best wishes

Reply to gynaedoc
Posted by: PinkSparkle | 2012/03/13

I think its normal, I also started Provera this month and my period went from light and lasting 3 days max to heavy and lasting almost a week. According to my gynae this is normal.

Reply to PinkSparkle
Posted by: PinkSparkle | 2012/03/13

I think its normal, I also started Provera this month and my period went from light and lasting 3 days max to heavy and lasting almost a week. According to my gynae this is normal.

Reply to PinkSparkle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement